# SDR COEA2025103004919

- Difficulty date: July 2, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 31,306 hours, 39,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: S57210628202
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 264878 NR 500045 HEAVY CHECK  COE/MAJOR REPAIR DISCREPANCY:  L/H WING FWD SPAR UPPER STRIP SLAT HAS LEVEL 2 CORROSION ON LANDING FOR PANEL 513 RIBS 13-21. CORRECTIVE ACTION: REPAIRED PER SRAS S572K0048...25988 ISSUE A, DATED 9/24/2025.
